# SDR SWIA201128449

- Difficulty date: November 2, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N703SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10139
- Aircraft time: 22,891 hours, 13,878 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Defective
- Location: Cockpit
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE IN COCKPIT.  (FLT 5459)  TRACED SMELL OF SMOKE TO FMS CDU.  REPLACED FMS CDU.  P/N 822-0021-202 S N OFF 34C9N
